# SDR 99ZZZX4575

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8118Y
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2017
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Pack
- Part number: 105450121
- Condition: Leaking
- Location: Hydraulic System
- Part time: 673 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE SEALS ON SYSTEM.  ONE RESERVOIR LEAKING.  ALSO, PERFORMED 6-MONTH AND 1-YEAR INSPECTIONS.  REMOVED AND REPLACED.
